# SDR FDEA2020022420371

- Difficulty date: February 22, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 35,685 hours, 19,055 cycles
- Engine: Ge CF680C2A5
- Engine time: 27,813 hours, 14,998 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  657     26-12  2254     22FEB20  MCI  OPEN  U  LOGPAGES:3134646  AT CRUISE EXPERIENCED SMOKE AND FUMES IN COCKPIT  AND (CABIN.) WHILE RUNNING QRH CHECKLIST, RECEIVED  INTERMITTENT ECAM "MIN EQ BAY SMOKE", AND "MAIN  DECK CARGO SMOKE". IMMEDIATELY DIVERTED TO NEAREST  AIRPORT, MCI.   FACT 27FEB20 13:25   MCI                                                      REMOVED #1 ENGINE PER W/C 7100000-01-11 AND                            INSTALLED SERVICEABLE #1 ENGINE PER W/C                                7100000-01-12.                                                         ENT BY: 316796 RPT BY:316796    *NOTE, FACT IS FROM WRI 72-00/2263*
